English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27228/39071
Visitors : 2412366      Online Users : 60
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51410

Title: Design of reduced-order H ∞ controllers for nonaffine nonlinear systems
Authors: Chee-Fai Yung
Chau-Hsien Liu
Contributors: 國立臺灣海洋大學電機工程學系
Date: 2011
Issue Date: 2018-11-27T03:37:24Z
Publisher: NONLINEAR STUDIES
Abstract: Abstract: Sufficient conditions are proposed for the existence of reduced-order (fixed-order) controllers
solving the H
∞ control problem for nonaffine nonlinear systems. State-space formulas for
such reduced-order H
∞ controllers are also derived in terms of the solutions to two standard HamiltonJacobi-Isaacs
partial differential inequalities.
Relation: 18(2) pp.185-193,
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51410
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML20View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback